# SDR CALA2018021000576

- Difficulty date: February 9, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N2136U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62648
- Aircraft time: 3,028 hours, 328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK,  FOUND THE EMERGENCY LIGHT NOT ILLUMINATED AT THE R3 DOOR.  THE LAMP WAS REPLACED AND TESTED GOOD IAW AMM 33-51-04.
